# SDR HALA20240122024

- Difficulty date: January 20, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 54,647 hours, 9,012 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: UNKNOWN
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU FAULT AUTOSHUTDOWN AFTER LANDING. TWO FAILED ATTEMPTS. TROUBLESHOOT APU AFTER 3 ATTEMPTS PER TSM 49-62-00-810-837-A AND 49-62-00-810-804-A. REMOVED AND REPLACED APU STARTER PER AMM 49-42-51-000-801-A. STARTED APU MULTIPLE TIMES. STARTS SATIS. OPS CHECK GOOD. A/C OKAY FOR SERVICE.
